RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 110(152), Number 4(12), Pages 579–596 (Mi msb2511)  

This article is cited in 10 scientific papers (total in 10 papers)

Reduced unitary $K$-theory. Aplications to algebraic groups

V. I. Yanchevskii


Abstract: In this paper a number of facts of reduced $K$-theory are proved, and some applications to algebraic groups are also considered.
In § 2 a stability theorem is proved for reduced unitary Whitehead groups under certain imbeddings in the skew field of fractions of noncommutative polynomial rings.
In §§ 3,4 the author considers reduced unitary Whitehead groups of skew fields over doubly henselian discretely valued fields; exact sequences are given for their computation. In particular, the nontriviality of the reduced unitary functor is proved for cyclic algebras.
The fifth and sixth sections are devoted to applications to algebraic groups. In particular, general problems of weak approximation and rationality for special unitary groups are solved in the negative.
Bibliography: 14 titles.

Full text: PDF file (1998 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 38:4, 533–548

Bibliographic databases:

UDC: 513.6
MSC: Primary 18F25; Secondary 20G15, 14L10
Received: 22.03.1979

Citation: V. I. Yanchevskii, “Reduced unitary $K$-theory. Aplications to algebraic groups”, Mat. Sb. (N.S.), 110(152):4(12) (1979), 579–596; Math. USSR-Sb., 38:4 (1981), 533–548

Citation in format AMSBIB
\Bibitem{Yan79}
\by V.~I.~Yanchevskii
\paper Reduced unitary $K$-theory. Aplications to algebraic groups
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 110(152)
\issue 4(12)
\pages 579--596
\mathnet{http://mi.mathnet.ru/msb2511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562210}
\zmath{https://zbmath.org/?q=an:0462.20037|0426.20032}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 38
\issue 4
\pages 533--548
\crossref{https://doi.org/10.1070/SM1981v038n04ABEH001460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LQ11400006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2511
  • http://mi.mathnet.ru/eng/msb/v152/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. L. Ershov, “Henselian valuations of division rings and the group $SK_1$”, Math. USSR-Sb., 45:1 (1983), 63–71  mathnet  crossref  mathscinet  zmath
    3. Zhuk I., “Rationality of Some Homogeneous Spaces of the So(Q) Group”, Dokl. Akad. Nauk Belarusi, 26:9 (1982), 773–775  mathscinet  zmath  isi
    4. V. P. Platonov, V. I. Yanchevskii, “Dieudonné's conjecture on the structure of unitary groups over a division ring, and Hermitian $K$-theory”, Math. USSR-Izv., 25:3 (1985), 573–599  mathnet  crossref  mathscinet  zmath
    5. Kaskevich V., “The Structure of Unitary and Orthogonal Groups Over Henselian Discrete Valuation Azymaya Algebras”, Dokl. Akad. Nauk Belarusi, 31:12 (1987), 1073–1076  mathscinet  isi
    6. A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Math. USSR-Izv., 36:1 (1991), 61–100  mathnet  crossref  mathscinet  zmath  adsnasa
    7. Monastyrnyi A. Janchevskii V., “Whitehead-Groups of the Classical Type Algebraic-Groups and the R-Equivalence”, 314, no. 1, 1990, 110–114  isi
    8. Ulf Rehmann, Sergey V. Tikhonov, Vyacheslav I. Yanchevskiǐ, “Prescribed behavior of central simple algebras after scalar extension”, Journal of Algebra, 2011  crossref
    9. V. I. Yanchevskii, “Reduced Whitehead groups and conjugacy problem for special unitary groups of anisotropic hermitian forms”, J. Math. Sci. (N. Y.), 192:2 (2013), 250–262  mathnet  crossref  mathscinet
    10. Wadsworth A.R., “Unitary Sk1 of Semiramified Graded and Valued Division Algebras”, Manuscr. Math., 139:3-4 (2012), 343–389  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:155
    Full text:59
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019